# SDR YENA2025061300604

- Difficulty date: June 12, 2025
- Submitted: June 13, 2025
- Operation: Air carrier
- Aircraft: N4077J
- Make and model: Airbus A321-271NX
- Aircraft serial: 11604
- Aircraft time: 5,965 hours, 924 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Filter
- Condition: Failed
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLT#2220, LHR-JFK. (ETOPS). 'APU FAILED AFTER COLD SOAK START (3)  ATTEMPTS ( APU SYSTEM A321NEO ETOPS ); FOLLOWED TSM 49-00-81-810-821-A. REPLACED FUEL FILTER IAW AMM 49-32-41 AND IGNITER PLUG IAW AMM 49-41-41. MDDR CLEAR. MX-4 UPDATED. PLACARD REMOVED. APU OPS CHECK GOOD.'
